# SDR SWAA2016012848450

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 47,973 hours, 28,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Part number: 416A2304
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE COVER, BUMPER BAR ENDCAP MISSING.  INSTALLED ENDCAP IAW SRM.
